American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] R. M. Dudley. Some inequalities for continued fractions . Math. Comp. 49 (1987) 585-593. MR 906191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. L. Schonfelder. Chebyshev expansions for the error and related functions . Math. Comp. 32 (1978) 1232-1240. MR 0494846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Z. Drezner. Computation of the bivariate normal integral . Math. Comp. 32 (1978) 277-279. MR 0461849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. M. Blair, C. A. Edwards and J. H. Johnson. Rational Chebyshev approximations for the inverse of the error function . Math. Comp. 30 (1976) 827-830. MR 0421040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1